Search results for 'P. D. Finch' (try it on Scholar)

  1. P. D. Finch (1969). On the Structure of Quantum Logic. Journal of Symbolic Logic 34 (2):275-282.score: 870.0
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  2. B. Schweizer & A. Sklar (1986). Probability Distributions with Given Margins: Note on a Paper by Finch and Groblicki. [REVIEW] Foundations of Physics 16 (10):1061-1064.score: 117.0
    Recently, P. D. Finch and R. Groblicki determined all bivariate probability densities with specified margins. We point out that their result follows immediately from the complete solution to the problem of determining all n-dimensional cumulative probability distribution functions with specified one-dimensional margins, which was solved by one of us in 1959.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation